Open Access

Some Subclasses of Meromorphic Functions Associated with a Family of Integral Operators

Journal of Inequalities and Applications20092009:931230

DOI: 10.1155/2009/931230

Received: 11 July 2009

Accepted: 3 September 2009

Published: 27 September 2009

Abstract

Making use of the principle of subordination between analytic functions and a family of integral operators defined on the space of meromorphic functions, we introduce and investigate some new subclasses of meromorphic functions. Such results as inclusion relationships and integral-preserving properties associated with these subclasses are proved. Several subordination and superordination results involving this family of integral operators are also derived.

1. Introduction and Preliminaries

Let denote the class of functions of the form

(1.1)

which are analytic in the punctured open unit disk

(1.2)

Let , where is given by (1.1) and is defined by

(1.3)

Then the Hadamard product (or convolution) of the functions and is defined by

(1.4)

Let denote the class of functions of the form

(1.5)

which are analytic and convex in and satisfy the condition

(1.6)

For two functions and , analytic in , we say that the function is subordinate to in , and write

(1.7)

if there exists a Schwarz function , which is analytic in with

(1.8)

such that

(1.9)

Indeed, it is known that

(1.10)

Furthermore, if the function is univalent in , then we have the following equivalence:

(1.11)

Analogous to the integral operator defined by Jung et al. [1], Lashin [2] introduced and investigated the following integral operator:

(1.12)

defined, in terms of the familiar Gamma function, by

(1.13)

By setting

(1.14)

we define a new function in terms of the Hadamard product (or convolution):

(1.15)

Then, motivated essentially by the operator , we now introduce the operator

(1.16)

which is defined as

(1.17)

where (and throughout this paper unless otherwise mentioned) the parameters and are constrained as follows:

(1.18)
We can easily find from (1.14), (1.15), and (1.17) that
(1.19)

where is the Pochhammer symbol defined by

(1.20)

Clearly, we know that .

It is readily verified from (1.19) that

(1.21)
(1.22)

By making use of the principle of subordination between analytic functions, we introduce the subclasses , , and of the class which are defined by

(1.23)

Indeed, the above mentioned function classes are generalizations of the general meromorphic starlike, meromorphic convex, meromorphic close-to-convex and meromorphic quasi-convex functions in analytic function theory (see, for details, [312]).

Next, by using the operator defined by (1.19), we define the following subclasses , , and of the class :

(1.24)

Obviously, we know that

(1.25)
(1.26)

In order to prove our main results, we need the following lemmas.

Lemma 1.1 (see [13]).

Let . Suppose also that is convex and univalent in with
(1.27)
If is analytic in with , then the subordination
(1.28)
implies that
(1.29)

Lemma 1.2 (see [14]).

Let be convex univalent in and let be analytic in with
(1.30)
If is analytic in and , then the subordination
(1.31)
implies that
(1.32)

The main purpose of the present paper is to investigate some inclusion relationships and integral-preserving properties of the subclasses

(1.33)

of meromorphic functions involving the operator . Several subordination and superordination results involving this operator are also derived.

2. The Main Inclusion Relationships

We begin by presenting our first inclusion relationship given by Theorem 2.1.

Theorem 2.1.

Let and with
(2.1)
Then
(2.2)

Proof.

We first prove that
(2.3)
Let and suppose that
(2.4)
where is analytic in with Combining (1.21) and (2.4), we find that
(2.5)
Taking the logarithmical differentiation on both sides of (2.5) and multiplying the resulting equation by , we get
(2.6)

By virtue of (2.1), an application of Lemma 1.1 to (2.6) yields , that is . Thus, the assertion (2.3) of Theorem 2.1 holds.

To prove the second part of Theorem 2.1, we assume that and set

(2.7)

where is analytic in with . Combining (1.22), (2.1), and (2.7) and applying the similar method of proof of the first part, we get , that is Therefore, the second part of Theorem 2.1 also holds. The proof of Theorem 2.1 is evidently completed.

Theorem 2.2.

Let and with (2.1) holds. Then
(2.8)

Proof.

In view of (1.25) and Theorem 2.1, we find that
(2.9)
(2.10)

Combining (2.9) and (2.10), we deduce that the assertion of Theorem 2.2 holds.

Theorem 2.3.

Let , and with (2.1) holds. Then
(2.11)

Proof.

We begin by proving that
(2.12)
Let . Then, by definition, we know that
(2.13)
with , Moreover, by Theorem 2.1, we know that , which implies that
(2.14)
We now suppose that
(2.15)
where is analytic in with Combining (1.21) and (2.15), we find that
(2.16)
Differentiating both sides of (2.16) with respect to and multiplying the resulting equation by , we get
(2.17)
In view of (1.21), (2.14), and (2.17), we conclude that
(2.18)
By noting that (2.1) holds and
(2.19)
we know that
(2.20)
Thus, an application of Lemma 1.2 to (2.18) yields
(2.21)

that is , which implies that the assertion (2.12) of Theorem 2.3 holds.

By virtue of (1.22) and (2.1), making use of the similar arguments of the details above, we deduce that

(2.22)

The proof of Theorem 2.3 is thus completed.

Theorem 2.4.

Let , and with (2.1) holds. Then
(2.23)

Proof.

In view of (1.26) and Theorem 2.3, and by similarly applying the method of proof of Theorem 2.2, we conclude that the assertion of Theorem 2.4 holds.

3. A Set of Integral-Preserving Properties

In this section, we derive some integral-preserving properties involving two families of integral operators.

Theorem 3.1.

Let with and
(3.1)
Then the integral operator defined by
(3.2)

belongs to the class .

Proof.

Let . Then, from (3.2), we find that
(3.3)
By setting
(3.4)
we observe that is analytic in with . It follows from (3.3) and (3.4) that
(3.5)
Differentiating both sides of (3.5) with respect to logarithmically and multiplying the resulting equation by , we get
(3.6)
Since (3.1) holds, an application of Lemma 1.1 to (3.6) yields
(3.7)

which implies that the assertion of Theorem 3.1 holds.

Theorem 3.2.

Let with and (3.1) holds. Then the integral operator defined by (3.2) belongs to the class .

Proof.

By virtue of (1.25) and Theorem 3.1, we easily find that
(3.8)

The proof of Theorem 3.2 is evidently completed.

Theorem 3.3.

Let with and (3.1) holds. Then the integral operator defined by (3.2) belongs to the class .

Proof.

Let . Then, by definition, we know that there exists a function such that
(3.9)
Since , by Theorem 3.1, we easily find that , which implies that
(3.10)
We now set
(3.11)
where is analytic in with . From (3.3), and (3.11), we get
(3.12)
Combining (3.10), (3.11), and (3.12), we find that
(3.13)
By virtue of (1.21), (3.10), and (3.13), we deduce that
(3.14)
The remainder of the proof of Theorem 3.3 is much akin to that of Theorem 2.3. We, therefore, choose to omit the analogous details involved. We thus find that
(3.15)

which implies that . The proof of Theorem 3.3 is thus completed.

Theorem 3.4.

Let with and (3.1) holds. Then the integral operator defined by (3.2) belongs to the class .

Proof.

In view of (1.26) and Theorem 3.3, and by similarly applying the method of proof of Theorem 3.2, we deduce that the assertion of Theorem 3.4 holds.

Theorem 3.5.

Let with and
(3.16)
Then the function defined by
(3.17)

belongs to the class .

Proof.

Let and suppose that
(3.18)
Combining (3.17) and (3.18), we have
(3.19)
Now, in view of (3.17), (3.18), and (3.19), we get
(3.20)
Since (3.16) holds, an application of Lemma 1.1 to (3.20) yields
(3.21)

that is, . We thus complete the proof of Theorem 3.5.

Theorem 3.6.

Let with and (3.16) holds. Then the function defined by (3.17) belongs to the class .

Proof.

By virtue of (1.25) and Theorem 3.5, and by similarly applying the method of proof of Theorem 3.2, we conclude that the assertion of Theorem 3.6 holds.

Theorem 3.7.

Let with and (3.16) holds. Then the function defined by (3.17) belongs to the class .

Proof.

Let . Then, by definition, we know that there exists a function such that (3.9) holds. Since , by Theorem 3.5, we easily find that , which implies that
(3.22)
We now set
(3.23)
where is analytic in with . From (3.17) and (3.23), we get
(3.24)
Combining (3.22), (3.23), and (3.24), we find that
(3.25)
Furthermore, by virtue of (1.22), (3.22), and (3.25), we deduce that
(3.26)
The remainder of the proof of Theorem 3.7 is similar to that of Theorem 2.3. We, therefore, choose to omit the analogous details involved. We thus find that
(3.27)

which implies that . The proof of Theorem 3.7 is thus completed.

Theorem 3.8.

Let with and (3.16) holds. Then the function defined by (3.17) belongs to the class .

Proof.

By virtue of (1.26) and Theorem 3.7, and by similarly applying the method of proof of Theorem 3.2, we deduce that the assertion of Theorem 3.8 holds.

4. Subordination and Superordination Results

In this section, we derive some subordination and superordination results associated with the operator . By similarly applying the methods of proof of the results obtained by Cho et al. [15], we get the following subordination and superordination results. Here, we choose to omit the details involved. For some other recent sandwich-type results in analytic function theory, one can find in [1630] and the references cited therein.

Corollary 4.1.

Let . If
(4.1)
where
(4.2)
then the subordination relationship
(4.3)
implies that
(4.4)

Furthermore, the function is the best dominant.

Corollary 4.2.

Let . If
(4.5)
where
(4.6)
then the subordination relationship
(4.7)
implies that
(4.8)

Furthermore, the function is the best dominant.

Denote by the set of all functions that are analytic and injective on , where

(4.9)

and such that for . If is subordinate to , then is superordinate to . We now derive the following superordination results.

Corollary 4.3.

Let . If
(4.10)
where is given by (4.2), also let the function be univalent in and , then the subordination relationship
(4.11)
implies that
(4.12)

Furthermore, the function is the best subordinant.

Corollary 4.4.

Let . If
(4.13)
where is given by (4.6), also let the function be univalent in and , then the subordination relationship
(4.14)
implies that
(4.15)

Furthermore, the function is the best subordinant.

Combining the above mentioned subordination and superordination results involving the operator , we get the following "sandwich-type results".

Corollary 4.5.

Let . If
(4.16)
where is given by (4.2), also let the function be univalent in and , then the subordination chain
(4.17)
implies that
(4.18)

Furthermore, the functions and are, respectively, the best subordinant and the best dominant.

Corollary 4.6.

Let . If
(4.19)
where is given by (4.6), also let the function be univalent in and , then the subordination chain
(4.20)
implies that
(4.21)

Furthermore, the functions and are, respectively, the best subordinant and the best dominant.

Declarations

Acknowledgments

The present investigation was supported by the Scientific Research Fund of Hunan Provincial Education Department under Grant 08C118 of China. The authors would like to thank Professor R. M. Ali for sending several valuable papers to them.

Authors’ Affiliations

(1)
School of Mathematics and Computing Science, Changsha University of Science and Technology
(2)
School of Mathematics, Honghe University
(3)
Department of Mathematics, Huaihua University

References

  1. Jung IB, Kim YC, Srivastava HM: The Hardy space of analytic functions associated with certain one-parameter families of integral operators. Journal of Mathematical Analysis and Applications 1993,176(1):138–147. 10.1006/jmaa.1993.1204MathSciNetView ArticleMATHGoogle Scholar
  2. Lashin AY: On certain subclasses of meromorphic functions associated with certain integral operators. Computers & Mathematics with Applications. In press Computers & Mathematics with Applications. In pressGoogle Scholar
  3. Ali RM, Ravichandran V: Classes of meromorphic -convex functions. Taiwanese Journal of Mathematics. In press Taiwanese Journal of Mathematics. In pressGoogle Scholar
  4. Cho NE, Kwon OS, Srivastava HM: Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations. Journal of Mathematical Analysis and Applications 2004,300(2):505–520. 10.1016/j.jmaa.2004.07.001MathSciNetView ArticleMATHGoogle Scholar
  5. El-Ashwah RM, Aouf MK: Hadamard product of certain meromorphic starlike and convex functions. Computers & Mathematics with Applications 2009,57(7):1102–1106. 10.1016/j.camwa.2008.07.044MathSciNetView ArticleMATHGoogle Scholar
  6. Haji Mohd M, Ali RM, Keong LS, Ravichandran V: Subclasses of meromorphic functions associated with convolution. Journal of Inequalities and Applications 2009, 2009:-10.Google Scholar
  7. Nunokawa M, Ahuja OP: On meromorphic starlike and convex functions. Indian Journal of Pure and Applied Mathematics 2001,32(7):1027–1032.MathSciNetMATHGoogle Scholar
  8. Piejko K, Sokół J: Subclasses of meromorphic functions associated with the Cho-Kwon-Srivastava operator. Journal of Mathematical Analysis and Applications 2008,337(2):1261–1266. 10.1016/j.jmaa.2007.04.030MathSciNetView ArticleMATHGoogle Scholar
  9. Srivastava HM, Yang D-G, Xu N-E: Some subclasses of meromorphically multivalent functions associated with a linear operator. Applied Mathematics and Computation 2008,195(1):11–23. 10.1016/j.amc.2007.04.065MathSciNetView ArticleMATHGoogle Scholar
  10. Wang Z-G, Jiang Y-P, Srivastava HM: Some subclasses of meromorphically multivalent functions associated with the generalized hypergeometric function. Computers & Mathematics with Applications 2009,57(4):571–586. 10.1016/j.camwa.2008.01.038MathSciNetView ArticleMATHGoogle Scholar
  11. Wang Z-G, Sun Y, Zhang Z-H: Certain classes of meromorphic multivalent functions. Computers & Mathematics with Applications 2009,58(7):1408–1417. 10.1016/j.camwa.2009.07.020MathSciNetView ArticleMATHGoogle Scholar
  12. Yuan S-M, Liu Z-M, Srivastava HM: Some inclusion relationships and integral-preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators. Journal of Mathematical Analysis and Applications 2008,337(1):505–515. 10.1016/j.jmaa.2007.04.018MathSciNetView ArticleMATHGoogle Scholar
  13. Eenigenburg P, Miller SS, Mocanu PT, Reade MO: On a Briot-Bouquet differential subordination. In General Mathematics 3, International Series of Numerical Mathematics. Volume 64. Birkhäuser, Basel, Switzerland; 1983:339–348. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 29, no. 7, pp. 567–573, 1984 Revue Roumaine de Mathématiques Pures et Appliquées, vol. 29, no. 7, pp. 567–573, 1984Google Scholar
  14. Miller SS, Mocanu PT: Differential subordinations and univalent functions. The Michigan Mathematical Journal 1981,28(2):157–172.MathSciNetView ArticleMATHGoogle Scholar
  15. Cho NE, Kwon OS, Owa S, Srivastava HM: A class of integral operators preserving subordination and superordination for meromorphic functions. Applied Mathematics and Computation 2007,193(2):463–474. 10.1016/j.amc.2007.03.084MathSciNetView ArticleMATHGoogle Scholar
  16. Ali RM, Ravichandran V, Khan MH, Subramanian KG: Differential sandwich theorems for certain analytic functions. Far East Journal of Mathematical Sciences 2004,15(1):87–94.MathSciNetMATHGoogle Scholar
  17. Ali RM, Ravichandran V, Seenivasagan N: Subordination and superordination on Schwarzian derivatives. Journal of Inequalities and Applications 2008, 2008:-18.Google Scholar
  18. Ali RM, Ravichandran V, Seenivasagan N: Subordination and superordination of the Liu-Srivastava linear operator on meromorphic functions. Bulletin of the Malaysian Mathematical Sciences Society 2008,31(2):193–207.MathSciNetMATHGoogle Scholar
  19. Ali RM, Ravichandran V, Seenivasagan N: Differential subordination and superordination of analytic functions defined by the multiplier transformation. Mathematical Inequalities & Applications 2009,12(1):123–139.MathSciNetView ArticleMATHGoogle Scholar
  20. Bulboacă T: Sandwich-type theorems for a class of integral operators. Bulletin of the Belgian Mathematical Society. Simon Stevin 2006,13(3):537–550.MathSciNetMATHGoogle Scholar
  21. Cho NE, Nishiwaki J, Owa S, Srivastava HM: Subordination and superordination for multivalent functions associated with a class of fractional differintegral operators. Integral Transforms and Special Functions. In press Integral Transforms and Special Functions. In pressGoogle Scholar
  22. Cho NE, Srivastava HM: A class of nonlinear integral operators preserving subordination and superordination. Integral Transforms and Special Functions 2007,18(1–2):95–107.MathSciNetMATHGoogle Scholar
  23. Goyal SP, Goswami P, Silverman H: Subordination and superordination results for a class of analytic multivalent functions. International Journal of Mathematics and Mathematical Sciences 2008, 2008:-12.Google Scholar
  24. Shanmugam TN, Ravichandran V, Sivasubramanian S: Differential sandwich theorems for some subclasses of analytic functions. The Australian Journal of Mathematical Analysis and Applications 2006,3(1, article 8):-11.Google Scholar
  25. Shanmugam TN, Sivasubramanian S, Frasin BA, Kavitha S: On sandwich theorems for certain subclasses of analytic functions involving Carlson-Shaffer operator. Journal of the Korean Mathematical Society 2008,45(3):611–620. 10.4134/JKMS.2008.45.3.611MathSciNetView ArticleMATHGoogle Scholar
  26. Shanmugam TN, Sivasubramanian S, Owa S: On sandwich results for some subclasses of analytic functions involving certain linear operator. Integral Transforms and Special Functions. In press Integral Transforms and Special Functions. In pressGoogle Scholar
  27. Shanmugam TN, Sivasubramanian S, Silverman H: On sandwich theorems for some classes of analytic functions. International Journal of Mathematics and Mathematical Sciences 2006, 2006:-13.Google Scholar
  28. Shanmugam TN, Sivasubramanian S, Srivastava HM: Differential sandwich theorems for certain subclasses of analytic functions involving multiplier transformations. Integral Transforms and Special Functions 2006,17(12):889–899. 10.1080/10652460600926915MathSciNetView ArticleMATHGoogle Scholar
  29. Wang Z-G, Aghalary R, Darus M, Ibrahim RW: Some properties of certain multivalent analytic functions involving the Cho-Kwon-Srivastava operator. Mathematical and Computer Modelling 2009,49(9–10):1969–1984. 10.1016/j.mcm.2008.11.003MathSciNetView ArticleMATHGoogle Scholar
  30. Wang Z-G, Xiang R-G, Darus M: A family of integral operators preserving subordination and superordination. Bulletin of the Malaysian Mathematical Sciences Society. In press Bulletin of the Malaysian Mathematical Sciences Society. In pressGoogle Scholar

Copyright

© Zhi-GangWang et al. 2009

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.